# SDR REXA97120

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 8519M3
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WILL NOT RETRACT.  REMOVED AND REPLACED FLAP CONTROL BOX.  (M)
